Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Using propy salic nf6 oinment on heat boils, red bumps on cheeks again, skin peels off. How to get rid of this ?

hi from chennai AAAAAA,22.i was using propy salic nf6 oinment on heat boils weneve i get..but my bad luck b4 1week i got red bumps on my cheeks again i applied this ointment on red bumps gradually weneve i need per day,its reaction is so bad, epidermis layer peel off coin shape size please doctor help me want to get rid soon it looks so ugly,more peoples asking wit me u met accident..suggest me right solution,i have crystal clear yellowish normal to dry combination skin.
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

Thanks for writing here.

It seems you are having acne .

This is age releated problem.

It will require proper care and treatment under the guidance of a dermatologist.

Propysalic contains steroid and salyicyilic acid .

This is responsible for worsening of your acne.

Stop the cream completly now.

Avoid sun exposure .

Use mild cleansig lotion like cetaphi.

You can apply clindamycin gel two times daily but it will be better to consult a dermtologist.

Hope this will help you.
Answered: Thu, 19 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor